# SDR CA190816009

- Difficulty date: July 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) L MAIN OUTBOARD WHEEL SMOKING AFTER PARKING. METAL SHAVINGS OBSERVED IN AND AROUND WHEEL. CRACK IN OUTBOARD HUBCAP. CONFIRMED INBD BEARING FAILED.  AXLE, BRAKE AND MAIN WHEEL REPLACED, A/.C RTS (TC# 20190816009)
